# SDR GLBA2002076

- Difficulty date: June 2, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 14,826 hours, 18,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WILL NOT OPEN.  REPLACED INNER DOOR CABLES, OPS CHECKED SYSTEM SATISFACTORY.
